# SDR SWAA2014052828384

- Difficulty date: May 18, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 36,124 hours, 21,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U CHANNEL CRACKED AT BS 540, BETWEEN BBL 0 TO RBL 24.75.  R & R U CHANNEL IAW SRM.
